On Representations of Affine Hecke Algebras of Type B

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Ariki’s and Grojnowski’s approach to the representation theory of affine Hecke algebras of type A is applied to type B with unequal parameters to obtain – under certain restrictions on the eigenvalues of the lattice operators – analogous multiplicity-one results and a classification of irreducibles with partial branching rules as in type A.
Original languageEnglish
Pages (from-to)369-405
Number of pages37
JournalAlgebras and Representation Theory
Issue number4
Publication statusPublished - 2008

Cite this